The Annals of Mathematical Statistics

The Law of the Iterated Logarithm for Mixing Stochastic Processes

Walter Philipp

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 1985-1991.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697280

Digital Object Identifier
doi:10.1214/aoms/1177697280

Mathematical Reviews number (MathSciNet)
MR317390

Zentralblatt MATH identifier
0192.54201

JSTOR
links.jstor.org

Citation

Philipp, Walter. The Law of the Iterated Logarithm for Mixing Stochastic Processes. Ann. Math. Statist. 40 (1969), no. 6, 1985--1991. doi:10.1214/aoms/1177697280. https://projecteuclid.org/euclid.aoms/1177697280


Export citation